MathSciNet Relay Station
MathSciNet bibliographic data
MR569410 (81f:32020) 32E10
Fornæss, John Erik; Narasimhan, Raghavan The Levi problem on complex spaces with singularities. Math. Ann. 248 (1980), no. 1, 47–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement